MathSciNet Relay Station
MathSciNet bibliographic data
MR1487338 20M15 (20M20)
Schein, Boris M.; Teclezghi, Beimnet Endomorphisms of finite full transformation semigroups. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2579–2587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement